Menu
1-888-835-9428

Navigation

1-877-524-5885

How You Can Identify A Tussionex Overdose

When taking some kind of drug it will always be important to be able to spot the signs of a potential overdose as early as possible as this will then lower the chances of it developing into a serious situation and of course it may be fatal in some cases. What follows are the classic signs of a possible Tussionex overdose and if you believe that somebody has indeed taken too much, then you are advised to get them to a hospital as quickly as possible.

Just before discussing the signs of an overdose it can always be useful to remind people of what this drug is used for and what the drug is a combination of. Tussionex is used to help ease a runny nose, sneezing and other illnesses caused by the common cold or the flu and it is a combination of two drugs with these being Hydrocodone and Chlorpheniramine. Hydrocodone is a known cough suppressant whereas the Chlorpheniramine is an antihistamine and will help with the nose and sneezing aspect.

Symptoms of a Tussionex overdose.

When it comes to the symptoms of a Tussionex overdose, then it is important not to just ignore any of them as mild symptoms can easily develop into something much worse and as was mentioned at the start it could be fatal. Some people may only have one or two of these symptoms whereas others will be unlucky and develop several at the same time.

The symptoms that you need to be aware of include: breathing alters including it becoming more shallow, slower, or there may also be period of time where they do not breathe at all, the person may be extremely drowsy or there is real difficulty in arousing them, their skin can become cold and clammy to the touch, severe nausea and vomiting, constipation, diarrhea, heart rate slows, low blood pressure, pupils become dilated, vision becomes blurred, severe irritation, anxiety, insomnia, hallucinations, convulsions when there has been no history of them, and cardiac arrest.

Treatment for a Tussionex overdose.

If you believe that somebody has indeed taken too much of the drug at any given time, then you must get them to a hospital as quickly as possible because the quicker they receive treatment, then the better the chances of making a complete recovery without any serious damage to their health. It will also be very helpful if the amount that has been taken is also known and also when they took the drug as this can play a role in working out how much has been absorbed into the body at any given time.

At first the patient may need to have their stomach pumped and they may be given activated charcoal to swallow as this will then sit in the stomach and absorb any remains of the drug that has been left behind. The patient may also be encouraged to vomit in order to expel as much of the drug from the system before it has been absorbed.

If the person is showing signs of their breathing having been affected, then their vital signs will need to be monitored for a period of time, but they may also be given Naloxone as this acts as an antidote and will counteract the effect that the Hydrocodone has on the body. After this, the main focus will then be on dealing with any further health issues that arise due to the overdose and it is normal for there to be a series of appointments to check on how the different organs are performing and to determine if there has been any damage to them or not.

Those are the key signs of a potential Tussionex overdose as well as information on the treatment that you may be given should you be in this particular situation. There is no reason to suspect that there may be anything other than a complete recovery from the overdose apart from the rare occasions where either too much has been taken or there are other underlying health issues that have been affected by the Tussionex overdose. If you have any concerns, then do get to a hospital as quickly as possible because the quicker that the treatment can commence, then the easier it will be to recover without any long lasting ill effects.

1-877-524-5885

FIND A DRUG REHAB

Facts

1-888-835-9428

Supported Organizations: